| Catalog Number |
RBYPOD5 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the femoral vein using pod5.During the procedure, the physician successfully placed a ruby coil using a non-penumbra microcatheter.The physician then felt resistance while advancing a pod5 and, therefore, the physician attempted to remove the pod5.While retracting, the pod5 unintentionally detached within the microcatheter.Therefore, the physician removed the microcatheter with the coil inside.The procedure was then completed using a new microcatheter and a new ruby coil.There was no report of an adverse effect to the patient.